MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO FLYTE HOOD; GOWN, SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO FLYTE HOOD; GOWN, SURGICAL
Catalog Number 0408800000
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/31/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgical procedure at the user facility, lint from the device fell onto the surgical table.No lint particles fell into the patient wound site.The procedure was completed successfully without a clinically significant delay; there were no adverse consequences or medical intervention.
 
Additional Manufacturer Narrative
Product consumed by customer.
 
Event or Problem Description

Brand Name
FLYTE HOOD
Common Device Name
GOWN, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7818467
Report Number0001811755-2018-01615
Device Sequence Number2336519
Product Code FYA
UDI-Device Identifier34546540591716
UDI-Public34546540591716
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K063005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0408800000
Device Lot Number18030786
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/31/2018
Supplement Date Received by Manufacturer09/20/2018
Initial Report FDA Received Date08/27/2018
Supplement Report FDA Received Date09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1